MathSciNet Relay Station
MathSciNet bibliographic data
MR324436 (48 #2788) 46L10 (47B05)
Ovčinnikov, V. I. Symmetric spaces of measurable operators. (Russian) Voronež. Gos. Univ. Trudy Naučn.-Issled. Inst. Mat. VGU No. 3 (1971), 88–107.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement